null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Midol

Midol Complete Caplets With Acetaminophen For Menstrual Symptom Relief - 50 Count (25 Pouches Of 2), On The Go Period Cramp Relief And Menstrual Pain Relief

OKAY
Product Code: B0862KD5HB
UPC: 7452235061357
Package Quantity: 3.21 Ounces
Country Of Origin: USA
₹5,910.00
₹5,110.00
(You save ₹800.00 )

Availability: Estimated time of delivery is 12-15 days

  • Verified by Visa
  • Mastercard SecureCode

Midol Complete Caplets With Acetaminophen For Menstrual Symptom Relief - 50 Count (25 Pouches Of 2), On The Go Period Cramp Relief And Menstrual Pain Relief

₹5,910.00
₹5,110.00
(You save ₹800.00 )
 
Provides Pms Headache Relief And More: Choose Midol Long Lasting Relief To Treat Headache, Menstrual Cramps, Backache, And Muscle Aches Due To Period Extra Strength Ingredient: Midol Long Lasting Relief Offers An Extended Release Acetaminophen Pain Reliever That Tackles Premenstrual Headache And Cramps For Up To 8 Hours For Teens And Adults: Midol Long Lasting Relief Is Recommended For Use By Adults And Children 12 Years And Older. This Means That That Teens Can Rely On Midol Long Lasting Relief To Relieve Premenstrual Cramps And Pms Headache, Too Extra Strength Formula: Midol Complete Caplets Contain 500 Mg Of Acetaminophen, 60 Mg Of Caffeine, And 15 Mg Of Pyroxamine Maleate. Plus, Midol Complete Is Aspirin-Free Say Goodbye To Water Retention: Bloating And Water-Weight Gain Are No Match For Midol Complete'S Caffeine (Diuretic) And Antihistamine Ingredients What Does Pms Mean To You Does It Mean Menstrual Cramps, Headache, Backache, And Muscle Aches Do Pms Symptoms Plague Your Body Before And During Your Menstrual Cycle Midol Long Lasting Relief Can Help Relieve Your Painful Period Symptoms Such As Cramps And Pms Headache. With Its Formula, Midol Long Lasting Relief Tackles The Common Premenstrual Syndrome Aches And Pains. Plus, It Can Be Used By Teens 12 Years And Older. Midol Long Lasting Relief Contains Acetaminophen For Pain Relief, But No Caffeine Or Aspirin. Enjoy Up To 8 Hours Of Pms Pain Relief When You'Re On The Go...Because You Deserve It!
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments